# SDR A6WA200740510

- Difficulty date: September 7, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S61444
- Condition: Cracked
- Location: Fs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 LBL 9 VERTICAL POST AT OUTBOARD LEG IS CRACKED AT BOTTOM RIVET.  SUP - MAINTENANCE REPAIRED POST OUTBOARD LEG AT LBL 9, FS 559 IAW REO 601R-53-41-057 REV A.  (M)
